# SDR SWIA2022122967059

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 RBL18 OUTBD VERTICAL POST HAS AN INDIACTION .2" LONG BY 60% FSH IN THE AFT RADIUS @WL69. FAILED NDT INSPECTION,      (C-CHECK RO 12/29/2022)    INSTALLED NEW SERVICABLE FS409+128 RBL18 OUTBD VERTICAL POST IAW REO 601R-53-41-889 REV-D DATED 2018-10-04.
